# SDR QXEA0100130

- Difficulty date: January 25, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND AFT MAIN LANDING GEAR DOOR ACTUATOR UPPER ATTACHMENT HAS A CRACKED BACKUP FORGED FITTING.  REPAIRED IAW FOKKER SRM 51-31-01 PAGES 13 AND 14 AND 51-30-02 PAGES 9 AND 10.
